IJCATR Volume 7 Issue 2

Fuzzy Pre Generalized Pre Regular Weakly Homeomorphism in Fuzzy Topological Spaces

Vivekananda Dembre , Sandeep.N.Patil
10.7753/IJCATR0702.1001
keywords : fuzzy pgprw-homeomorphism, fuzzy pgprw-closed set, fuzzy pgprw-open set.

PDF
In this paper we introduce and study two new fuzzy homeomorphisms,namely fuzzy pgprw-homeomorphism and fuzzy pgprw-closed homeomorphism.We prove that every fuzzy homeomorphism is fuzzy pgprw-homeomorphism and we prove that the composition of two fuzzy pgprw closed homeomorphism is a pgprw-homeomorphism.
@artical{v722018ijcatr07021001,
Title = "Fuzzy Pre Generalized Pre Regular Weakly Homeomorphism in Fuzzy Topological Spaces",
Journal ="International Journal of Computer Applications Technology and Research(IJCATR)",
Volume = "7",
Issue ="2",
Pages ="35 - 108",
Year = "2018",
Authors ="Vivekananda Dembre , Sandeep.N.Patil "}